# SDR FDEA202307261300

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 63,610 hours, 25,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ACTUATOR ATTACH FITTING AT FR22A FOUND CRACK
